# SDR ASOA200901066

- Difficulty date: September 30, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 21,606 hours, 18,068 cycles
- System (JASC): 3400 · Navigation System
- Part: Warning Light
- Condition: Multiple Fail
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRIOR TO V1, RECEIVED EFIS COMP MON. APPROX V1 NOTICED AMBER IAS FLAG CONTINUED.  AFTER T/O , LOST F/O SIDE AIR DATA.  [EMERGENCY DECLARED -- AIRCRAFT RETURNED TO DEPARTURE AFTER T/O].
